# SDR 2014FA0000659

- Difficulty date: November 15, 2014
- Submitted: November 16, 2014
- Operation: General aviation
- Aircraft: N6174Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273395
- Engine: Lyc TIO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, RT ENGINE NR 6 CYLINDER EGT AND CHT DROPPED TO ZERO DEGREES AT THE SAME TIME AN ENGINE VIBRATION STARTED.  RT ENGINE WAS THEN SHUTDOWN AS A PRECAUTIONARY MEASURE.  LANDED AT AIRPORT WITHOUT INCIDENT.  INSPECTED RT ENGINE AND FOUND NR 6 CYLINDER FUEL INJECTOR LINE BROKEN AT THE SOLDER JOINT AT THE FUEL INJECTOR.  NR 6 CYLINDER AREA AND ENTIRE BOTTOM SIDE OF ENGINE WERE SATURATED WITH FUEL.
